# SDR CA960723530

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 1808491
- Condition: Contaminated
- Location: Air Cond
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE, A.P.U. SUPPLYING AIR PRESSURE TO AIR CONDITIONING PACKS ENABLED SMOKE AND ODOUR TO ENTER THE CABIN. MAINTENANCE ACTION INVOLVED CHANGING BOTH COALESCER BAGS.
